# SDR AALA20130525004

- Difficulty date: May 24, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N496AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49734
- Aircraft time: 68,537 hours, 35,760 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LT SIDE LOWER TAILCONE EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR AFT LT SIDE LOWER TAILCONE LIGHT ASSY.  OPS CHECK NORMAL.
